# SDR 03FDEA00867

- Difficulty date: June 10, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 14,270 hours, 7,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION GOT ECAM WARNING- GEAR FAILED TO RETRACT, GEAR INDICATOR PANEL SHOWED NO LIGHTS.  MOMENTS LATER GOT BOTH YAW DAMPERS BOTH PITCH TRIM AND ATS FAILURE.  UNABLE TO RESET.  RETURNED FOR LANDING.  ALSO BOTH FD FAILED.    UPDT 10JUN03  15:27  FLL R  REMOVED AND REPLACED NLG SHOCK ABS RELAY 94GB DUE TO PROX FAULTING SHOCK ABS NOSE FAIL (SN CODE) & MTP FAULTING NOSE RELAY FAIL.  OPS CHECKED NORMAL PER A300 M/M 32-31-7  1-4.  FACT  10JUN03  16:27  FLL R  PERF AFS LAND TEST TO CHECK YAW DAMP, ATS, PITCH TRIM & F/D'S.  OPS CHECKS GOOD PER A-300 TSM 22-00-00.
